Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 63, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 10, 2015, 2:27 AM CDT for Greene County, Webster County, Wright County, Missouri. It was in force for 7 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2015, 2:27 AM CDT (07:27 UTC)
- Expired
- Jul 10, 2015, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greene County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 36 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:00 AM CDT | FLASH FLOOD | Mansfield, MO | MANSFIELD FIRE DEPT PUMPING WATER ON COMMERCIAL ST TO KEEP WATER FROM HOMES. |
| Jul 10, 5:00 AM CDT | FLASH FLOOD | Mansfield, MO | MANSFIELD FIRE DEPT PUMPING WATER ON COMMERCIAL ST TO KEEP WATER FROM HOMES. VEHICLE HIT FLOWING WATER FROM CREEK ON US 60 1 MILES WEST OF MACOMB. |
| Jul 10, 6:55 AM CDT | FLASH FLOOD | Norwood, MO | MOBILE HOMES AND RESIDENCES HAVE WATER UP TO THEM. SOME UP TO THE FOUNDATION. ONE MOBILE HOME HAS PROPANE TANK FLOATING NEXT TO IT. ONE HOME HAD BASEMENT FLOODED. NO EVAUCATIONS AT THIS TIME. |
| Jul 10, 7:50 AM CDT | FLASH FLOOD | 1 E Hartville, MO | HIGHWAY 38 JUST EAST OF HARTVILLE IS NOW CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 153 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
819 WGUS53 KSGF 100727 FFWSGF MOC077-225-229-101400- /O.NEW.KSGF.FF.W.0063.150710T0727Z-150710T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 227 AM CDT FRI JUL 10 2015 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN GREENE COUNTY IN SOUTHWEST MISSOURI... SOUTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI... WRIGHT COUNTY IN SOUTHWEST MISSOURI... * UNTIL 900 AM CDT. * AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES STORMS TRAINING OVER THE SAME AREA AND 1 TO 2 INCHES OF RAINFALL HAS FALLEN. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. LOCATIONS IN THE WARNING INCLUDE...BATTLEFIELD...DIGGINS... FORDLAND...HARTVILLE...MANSFIELD...MOUNTAIN GROVE...NORWOOD... REPUBLIC...ROGERSVILLE...SEYMOUR...SPRINGFIELD AND STRAFFORD. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER CROSSINGS... ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER... SCENIC AVENUE IN SOUTHWEST SPRINGFIELD... GREENWOOD ROAD AT THE POMME DE TERRE HEADWATERS... EAST BUENA VISTA ROAD AT WARD BRANCH SOUTH OF SPRINGFIELD... ROUTE A JUST SOUTH OF MARSHFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3710 9361 3728 9330 3737 9225 3706 9225 $$
2 follow-up statements
612 WGUS73 KSGF 101023 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 523 AM CDT FRI JUL 10 2015 MOC077-225-229-101400- /O.CON.KSGF.FF.W.0063.000000T0000Z-150710T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE MO-WEBSTER MO-WRIGHT MO- 523 AM CDT FRI JUL 10 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHEASTERN GREENE...SOUTHERN WEBSTER AND WRIGHT COUNTIES... AT 519 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED AREA. FLASH FLOODING WAS BEING REPORTED ON COMMERCIAL STREET IN DOWNTOWN MANSFIELD. FLASH FLOODING WAS ALSO OCCURING ON HIGHWAY 60 ONE MILE WEST OF MACOMB. RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. LOCATIONS IN THE WARNING INCLUDE...BATTLEFIELD...DAWSON...DIGGINS... DUNCAN...FORDLAND...GALLOWAY...GRAFF...HARTVILLE...MANSFIELD... MOUNTAIN GROVE...NORTHVIEW...NORWOOD...ODIN...REPUBLIC... ROGERSVILLE...SEYMOUR...SPRINGFIELD...STRAFFORD AND TURNERS. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER CROSSINGS... ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER... SCENIC AVENUE IN SOUTHWEST SPRINGFIELD... GREENWOOD ROAD AT THE POMME DE TERRE HEADWATERS... EAST BUENA VISTA ROAD AT WARD BRANCH SOUTH OF SPRINGFIELD... ROUTE A JUST SOUTH OF MARSHFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND...DONT DROWN. && LAT...LON 3710 9361 3728 9330 3737 9225 3706 9225 $$ GRIFFIN
886 WGUS73 KSGF 101347 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 847 AM CDT FRI JUL 10 2015 MOC077-225-229-101355- /O.CAN.KSGF.FF.W.0063.000000T0000Z-150710T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE MO-WEBSTER MO-WRIGHT MO- 847 AM CDT FRI JUL 10 2015 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN GREENE... SOUTHERN WEBSTER AND WRIGHT COUNTIES... THE LATEST ROUND OF HEAVY RAIN HAS ENDED ACROSS THE FLASH FLOOD WARNING AREA...AND WHILE FLOODING IS ONGOING...RISES ON AREA CREEKS AND STREAMS ARE BEGINNING TO SLOW. AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THE ENTIRE AREA TODAY. MANY CREEKS...STREAMS AND LOW WATER CROSSINGS ARE FLOODED. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3710 9361 3728 9330 3737 9225 3706 9225 $$ BOXELL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 11:54 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jul 9, 11:54 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT Thu Jul 9 2015
...Update to Aviation...
.SHORT TERM...(This Evening through Friday)
Issued at 200 PM CDT THU JUL 9 2015
More rain/thunderstorms have moved into sw MO/se KS as yet another
upper level impulse produces lift along/north of a frontal
boundary extending from ne OK east along the MO/AR line into
south central MO. Efficient rain processes are occurring once
again with decent rainfall rates. So far haven't seen prolonged
training, but it won't take much to get runoff going again. We
have a number of new flooding reports over far sw MO. Have issued
some flash flood warnings over far sw MO.
The shortwave will move w-e through the the cwfa tonight with the
sfc warm front and 850mb front convergence/zone gradually shifting
north. The heavier rain axis is expected to shift northeast into
central MO, but high res models vary on timing. Will go with a
consensus and gradually lift higher pops north into central MO
late this evening/overnight. No changes are planned to any hydro
watch statements.
A building upper level ridge with further northward progress of
the warm front will gradually will continue to shunt better rain
chances to the north Friday but will maintain some pops/rain
chances in central MO. Clouds should gradually give way, but
expect them to linger more of the day in central MO with lower max
temperatures.
.LONG TERM...(Friday Night through Thursday)
Issued at 200 PM CDT THU JUL 9 2015
The upper ridge will actually retrograde a bit over the weekend to
a position back over the Plains, but it will remain far enough north
and east to keep rain chances at bay into early next week. The
eastern edge of a low level thermal ridge will edge into our area.
850mb/max sfc T temperature climo yields low/mid 90s for highs
over the weekend and Monday, but abundant sfc/plant moisture may limit
the highs a degree or two. Humidity will keep things
sticky/uncomfortable.
There is still general agreement on moving a shortwave and
associated sfc front down the front side of the upper ridge by
Tue. The GFS, and to some extent the ECMWF, have backed off on
precip with the position of the upper ridge progged to be somewhat
farther to the east. Synoptic trends will continue to be
monitored, and will continue to include some rain chances for Tue
with the best bet over the eastern counties.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1153 PM CDT THU JUL 9 2015
For the KSGF, KJLN, and KBBG TAFS...A surface front is stalled
across southern Missouri. The KJLN and KSGF sites are north of the
front and are seeing IFR conditions and will continue overnight.
KBBG is currently experiencing VFR flight conditions but expected
to drop into the IFR conditions later tonight.
An upper level disturbance is also tracking east across the region
and showers and thunderstorms are developing along the front. This
activity is expected to remain south and east of the KJLN site,
but are expected to affect the KBBG site early in the TAF period.
The KSGF site may be affected by this activity overnight. Heavy
rain and drop in ceilings and visiblities will occur with any
thunderstorm overnight.
Ceilings will improve Friday, with gusty winds expected to develop
during the afternoon hours, especially at the KJLN sites. Winds
will weak and skies will clear Friday evening.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT Friday FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH until 7 AM CDT Friday FOR KSZ073-097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...WiseHazardous weather outlook, Jul 10, 1:38 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 138 AM CDT FRI JUL 10 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110645- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 138 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... ADDITIONAL SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL IMPACT PORTIONS OF SOUTHERN MISSOURI OVERNIGHT. TORRENTIAL RAINFALL RATES WILL RESULT IN CONTINUED OR WORSENING FLOODING ACROSS PORTIONS OF SOUTHERN MISSOURI ESPECIALLY ALONG THE HIGHWAY 60 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RAINFALL WILL SHIFT NORTHWARD INTO CENTRAL AND EASTERN MISSOURI FRIDAY. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND 100 DEGREES FROM FRIDAY INTO EARLY NEXT WEEK. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF THE MISSOURI OZARKS MONDAY NIGHT...TUESDAY...WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jul 9, 8:44 PM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 PM CDT THU JUL 9 2015
MOZ105-100230-
OZARK MO-
844 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 930 PM CDT...
AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PONTIAC TO ISABELLA
TO 4 MILES WEST OF WILLHOIT...MOVING EAST AT 30 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...DORA...GAINESVILLE...
HARDENVILLE...ISABELLA...PONTIAC...SUNDOWN...SYCAMORE...TECUMSEH...
UDALL...WILLHOIT AND ZANONI.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BULL
SHOALS LAKE.
PEOPLE IN OZARK COUNTY...INCLUDING BULL SHOALS LAKE...GAINESVILLE AND
BAKERSFIELD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3649 9266 3670 9263 3679 9211 3650 9212
TIME...MOT...LOC 0144Z 263DEG 26KT 3650 9255 3657 9254
3668 9256
WISELocal storm report, Jul 9, 11:48 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM FLOOD TURNERS 37.18N 93.16W
07/09/2015 GREENE MO PUBLIC
PICTURE FROM SOCIAL MEDIA SHOWS FLOOD WATER MAKING FARM
ROAD 219 AT FARM ROAD 148 NEAR TURNERS IMPASSABLE.
&&
MGRIFFINLocal storm report, Jul 10, 12:49 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 2 NE REEDS SPRING 36.77N 93.35W
07/10/2015 STONE MO BROADCAST MEDIA
FLASH FLOODING WAS REPORTED OF A LOW WATER CROSSING ON
HOLT WOODS ROAD NEAR DOGWOOD TREE ROAD NEAR REEDS SPRING.
SWIFT MOVING WATER WAS 1 TO 2 FEET OVER THE ROADWAY AND
IMPASSABLE.
&&
MGRIFFINLocal storm report, Jul 10, 12:52 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM FLASH FLOOD BRANSON WEST 36.70N 93.37W
07/10/2015 STONE MO BROADCAST MEDIA
WATER WAS OVER THE ROADWAY AT HIGHWAY 76 AND NOTCH LANE
IN BRANSON WEST. ROADWAY WAS IMPASSABLE.
&&
MGRIFFINLocal storm report, Jul 10, 1:21 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM FLASH FLOOD REEDS SPRING 36.75N 93.38W
07/10/2015 STONE MO LAW ENFORCEMENT
ON GOING HIGH WATER RESCUE NEAR REEDS SPRING WITH A
PERSON TRAPPED BETWEEN TWO AREAS OF SWIFT WATER.
&&
MGRIFFINLocal storm report, Jul 10, 1:28 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM FLASH FLOOD REEDS SPRING 36.75N 93.38W
07/10/2015 STONE MO LAW ENFORCEMENT
ANOTHER WATER RESCUE OF A STRANDED PERSON IN FLOOD WATERS
NEAR RAILEY CREEK ROAD AND MAIN STREET IN REEDS SPRING.
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:59 PM CDT | Special Weather Statement | SGF | Taney | 31 min |
| Jul 9, 8:14 PM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Jul 9, 8:44 PM CDT | Special Weather Statement | SGF | Ozark | 46 min |
| Jul 9, 8:53 PM CDT | Areal Flood Warning | SGF | Dent, Howell, Oregon, Ozark, Shannon, Texas | 38 hr |
| Jul 10, 12:09 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone, Taney | 6 hr |
| Jul 10, 4:05 AM CDT | Flash Flood Warning | SGF | Howell, Shannon, Texas | 6 hr |
| Jul 10, 4:57 AM CDT | River Flood Warning | SGF | Pulaski | 50 hr |
| Jul 10, 5:19 AM CDT | River Flood Warning | SGF | Laclede | 54 hr |
| Jul 10, 8:43 AM CDT | River Flood Warning | SGF | Shannon | 22 hr |
| Jul 10, 11:34 AM CDT | River Flood Warning | SGF | Shannon | 53 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.